Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 3, NWS Louisville, KY

March 14, 2007Harrison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 14, 2007, 6:42 PM EDT for Harrison County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2007, 6:42 PM EDT (22:42 UTC)
Expired
Mar 14, 2007, 7:00 PM EDT
In force
18 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Harrison County, KY

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 142242
SVRLMK
KYC097-142300-
/O.NEW.KLMK.SV.W.0003.070314T2242Z-070314T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT WED MAR 14 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 700 PM EDT...

* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR KELAT..AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUNRISE

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3856 8432 3845 8430 3848 8419 3855 8423
      3857 8423

$$

SCHOTT
1 follow-up statement
000 
WWUS53 KLMK 142257
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT WED MAR 14 2007

KYC097-142307-
/O.EXP.KLMK.SV.W.0003.000000T0000Z-070314T2300Z/
HARRISON KY-
657 PM EDT WED MAR 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON COUNTY
EXPIRES AT 700 PM EDT...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF HEAVY RAIN...SMALL HAIL AND DEADLY LIGHTNING.

LAT...LON 3856 8432 3845 8430 3848 8419 3855 8423
      3857 8423

$$

SCHOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:10 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Mar 14, 3:10 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EDT WED MAR 14 2007

.SHORT TERM (TONIGHT AND THURSDAY)...

UPPER AIR PATTERN CURRENTLY SHOWS A FAST ZONAL FLOW ACROSS THE
NORTHERN TIER OF STATES...WITH A CUT OFF LOW ACROSS SOUTHEASTERN
TEXAS. A SHARP COLD FRONT CURRENTLY LIES ACROSS THE SOUTHERN GREAT
LAKES FROM MICHIGAN THROUGH NORTHERN ILLINOIS.

SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON. SOME MAY BE
STRONG WITH PEA SIZED HAIL AND GUSTY WINDS. THESE STORMS ARE FORMING
IN AN UNSTABLE ENVIRONMENT (-5 LIS)...WITH LOW FREEZING
LEVELS...BUT WITHOUT ANY SUBSTANTIAL UPPER AIR SUPPORT. EXPECT THE
STORMS TO REMAIN SCATTERED THROUGH LATE AFTERNOON...THEN DIMINISHING
FOR A FEW HOURS EARLY THIS EVENING.

TONIGHT...THE COLD FRONT WILL SLOWLY WORK ITS WAY SOUTH...MOVING
INTO SOUTHERN INDIANA BY MIDNIGHT AND ACROSS THE OHIO RIVER DURING
THE MORNING HOURS TOMORROW. SURFACE CONVERGENCE ALONG THE
FRONT...ALONG WITH A FAST MOVING UPPER DISTURBANCE...WILL GENERATE
WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS FOR A SEVERAL HOUR
PERIOD STRADDLING THE FRONTAL PASSAGE.

TEMPERATURES WILL REMAIN QUITE MILD AHEAD OF THE PRECIPITATION
TONIGHT...BUT DROP A GOOD 15 TO 20 DEGREES BEHIND THE FRONT.
DEPENDING ON THE FRONTS TIMING...MANY AREAS ACROSS NORTHERN
KENTUCKY MAY HAVE STEADY OR SLOWLY FALLING TEMPERATURES THROUGHOUT
THE DAY TOMORROW.

WITH THE SHALLOW NATURE OF THE COLD AIR INTRUSION AND GENERAL
SOUTHWEST FLOW ALOFT...FEEL THAT RAIN MAY CONTINUE FOR SEVERAL HOURS
BEHIND THE FRONTAL PASSAGE AND THAT IT MAY CONTINUE THROUGH THE
AFTERNOON HOURS ACROSS OUR SOUTHERN COUNTIES. WINDS WILL BECOME
NORTHERLY TOMORROW AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS ACROSS
THE UPPER MIDWEST.

JSD

&&

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

THURSDAY NIGHT THROUGH FRIDAY...

COLD FRONT WILL CONTINUE TO THE SE...AND SHOULD HAVE PLENTY OF RAIN
ALONG IT. LOOKS LIKE ALL OF THE INSTABILITY WILL BE SOUTH OF THE
AREA. SO TOOK THE THUNDER CHC OUT AND WILL ONLY HAVE SHOWER WORDING.
HAVE CATEGORICAL OVER THE FAR SERN CWA WITH INDIANA COUNTIES BEING
DRY. BY 12Z FRIDAY...THINK ONLY THE FAR ESE PORTION OF THE CWA COULD
SEE SOME RESIDUAL SHOWERS...BUT END THOSE CHANCES BEFORE NOON. HIGH
TEMPS ON FRIDAY MAY STEADY OUT WITH COLD AIR ADVECTING INTO THE CWA
FROM THE NORTH BEHIND THE FRONT. HIGHS SHOULD BE ABOUT FIVE DEGREES
BELOW NORMAL GIVEN CLOUD COVER...CAA AND PRECIP CHANCES.

FRIDAY NIGHT THROUGH SUNDAY...

UPPER TROUGH MOVES ACROSS THE NERN CONUS...WITH COLD FRONT TO OUR SE
DURING THIS PERIOD. SFC HIGH PRESSURE WILL MOVE ACROSS THE
CWA...KEEPING THE AREA DRY THROUGH THE WEEKEND. HOWEVER...SLIGHTLY
BELOW AVERAGE TEMPERATURES WILL BE THE RULE...ESPECIALLY ON SATURDAY
WHERE HIGH TEMPS MAY RANGE FROM THE MID 40S NE TO THE LOW 50S SW.
BELOW NORMAL YET NOT A COLD BLAST. NW FLOW WEAKENS A BIT FROM SAT TO
SUN...AND WITH SFC HIGH PRESSURE IN PLACE...SUNDAY SHOULD BE A FEW
DEGREES WARMER. THE HIGH WILL MOVE TO THE SE BY THE EVENING
HOURS...VEERING WINDS AROUND TO THE SOUTH HELPING WITH THE REBOUND
IN TEMPS.

SUNDAY NIGHT THROUGH WEDNESDAY...

DURING THIS PERIOD...SE CONUS HIGH WILL HELP SOUTHERLY WINDS PUMP
MOISTURE INTO THE AREA AHEAD OF THE NEXT SYSTEM. THERE IS PRETTY
DECENT MODEL AGREEMENT BETWEEN OPERATIONAL GFS AND ECMWF WITH THE
SFC AND 500MB FIELDS. PATTERN IS GENERALLY SHOWING A WEAK NW FLOW
ACROSS THE AREA...WITH A SMALL/WEAK SHORTWAVE AND ASSOCIATED SFC
COLD FRONT TO THE NW APPROACHING THE AREA. ENSEMBLES REALLY HOLD OFF
THE PRECIP ACROSS OUR CWA UNTIL MAINLY 12Z MON AND LATER...BUT
SHOWING HINTS OF SHOWERS DEVELOPING AHEAD OF THE FRONT ACROSS OUR
FAR NWRN CWA SUNDAY NIGHT...PROBABLY ENHANCED FROM SOUTHERLY FLOW.

KEPT THE LOW CHC POPS IN ON MONDAY AND TUESDAY AS FRONT MOVES
THROUGH THE AREA. LEFT THUNDER OUT AS PROGGED LI FIELDS ARE GREATER
THAN ZERO. BY WEDNESDAY RIDGING WILL MOVE INTO THE AREA...AND WITH
GOOD SWRLY FLOW...HAVE INCREASED TEMPS IN THE EXTENDED. WENT ABOUT
3-4 DEGREES ABOVE HPC FOR NOW...AS MEX/ENS ARE TRENDING TOWARD THIS
WARMER AIR MIDWEEK.

AL

&&

.AVIATION (18Z TAFS)...

ISOLATED SHOWERS WILL BECOME MORE WIDESPREAD BY 18 TO 19Z FOR SDF
AND BWG. SCATTERED SHOWERS WILL PROBABLY HOLD OFF UNTIL AFTER 20Z
FOR LEX. SOME THUNDERSTORMS ARE ALSO POSSIBLE. CEILINGS WILL REMAIN
VFR EXCEPT FOR BRIEF MVFR ASSOCIATED WITH SHOWER ACTIVITY.

SHOWER ACTIVITY WILL BECOME MORE WIDESPREAD AFTER MIDNIGHT. EXPECT
SEVERAL HOURS OF SHOWERS WITH EMBEDDED THUNDER DURING THE EARLY
MORNING HOURS AS SDF...LEX AND BWG.

A COLD FRONT WILL MOVE SOUTH OF SDF AND LEX BY 14Z THURSDAY. EXPECT
WINDS TO SHIFT TO THE NORTH AND MVFR CEILINGS OF 1 TO 2 THOUSAND
FEET BEHIND THE FRONT.  RAIN WILL LIKELY CONTINUE INTO EARLY
AFTERNOON ACROSS BWG. JSD

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Mar 14, 4:05 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
405 PM EDT WED MAR 14 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
405 PM EDT WED MAR 14 2007 /305 PM CDT WED MAR 14 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS.
SOME OF THESE STORMS MAY BE STRONG...WITH THE MAIN THREATS BEING
PEA SIZED HAIL...WIND GUSTS OF 35 TO 45 MPH...AND FREQUENT
LIGHTNING. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE HEAVIEST
STORMS. MOST OF THE ACTIVITY SHOULD STAY NORTH OF A LINE FROM
OWENSBORO...TO ELIZABETHTOWN...AND TO RICHMOND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

A COLD FRONT WILL MOVE SOUTH OF THE OHIO RIVER ON THURSDAY.
SHOWERS AND THUNDERSTORMS WILL BE LIKELY ACROSS THE FORECAST
AREA...ENDING BY AFTERNOON ACROSS SOUTHERN INDIANA...BUT
CONTINUING THROUGH THE EVENING HOURS ACROSS SOUTH CENTRAL
KENTUCKY. FORECAST INSTABILITY AND WINDS FOR TOMORROW WILL MAKE
SEVERE WEATHER QUITE UNLIKELY...BUT WIND GUSTS OF 35 TO 40 MPH AND
FREQUENT LIGHTNING ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL MAY
ACCOMPANY ANY OF THESE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF GUSTY WINDS AND
SMALL HAIL TO THE NATIONAL WEATHER SERVICE.

AL

In the hours before

Special weather statement, Mar 14, 5:47 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT WED MAR 14 2007

KYZ035-142215-
FRANKLIN-
547 PM EDT WED MAR 14 2007

...STRONG STORMS TO AFFECT FRANKLIN COUNTY...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF FRANKFORT...OR 26 MILES WEST OF
GEORGETOWN...AND MOVING EAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA UP TO HALF INCH SIZE HAIL...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR SWITZER BY 610 PM EDT.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Mar 14, 5:57 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT WED MAR 14 2007

INZ084-089>091-KYZ025-030-031-150000-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-MEADE KY-JEFFERSON KY-
OLDHAM KY-
INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON...
NEW ALBANY...BRANDENBURG...LOUISVILLE...LA GRANGE
557 PM EDT WED MAR 14 2007 /457 PM CDT WED MAR 14 2007/

SHOWERS AND THUNDERSTORMS CONTINUED ALONG AND NEAR THE OHIO RIVER
AT 550 PM EDT (450 PM CDT). IN PARTICULAR...HEAVY RAIN WAS FALLING
FROM CENTRAL HARRISON COUNTY INDIANA THROUGH FLOYD COUNTY AND
PARTS OF JEFFERSON AND OLDHAM COUNTIES IN NORTH CENTRAL KENTUCKY.

DOPPLER RADAR HAS ESTIMATED 1 TO 2 INCHES OF RAIN IN AN AXIS FROM
CENTRAL AND NORTHERN PERRY COUNTY INDIANA EAST THROUGH SOUTHERN
OLDHAM COUNTY KENTUCKY. ESTIMATES OF UP TO 3 INCHES WERE NOTED
OVER A PART OF CENTRAL PERRY COUNTY...BUT NO FLOODING HAS BEEN
REPORTED. STORMS ARE NOW MOVING OUT OF PERRY COUNTY.

HEAVY RAIN WILL CONTINUE OVER PORTIONS OF HARRISON FLOYD JEFFERSON
AND OLDHAM COUNTIES THROUGH 7 PM EDT (6 PM CDT). THIS WILL CAUSE
PONDING OF WATER ON ROADS AND LOW LYING AREAS...AND COULD CAUSE
MINOR FLOODING NEAR CREEKS AND SMALL STREAMS.

USE EXTRA CAUTION IF DRIVING THROUGH HEAVY RAINFALL AND WATCH FOR
HYDROPLANING AND REDUCED VISIBILITY.

FUNK
Local storm report, Mar 14, 6:05 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT WED MAR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             SHELBYVILLE             38.22N 85.23W
03/14/2007  E0.25 INCH       SHELBY             KY   TRAINED SPOTTER

&&

RL
Special weather statement, Mar 14, 6:06 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM EDT WED MAR 14 2007

KYZ034-150015-
SHELBY KY-
INCLUDING THE CITY OF...SHELBYVILLE
606 PM EDT WED MAR 14 2007

...STRONG THUNDERSTORM JUST EAST OF SHELBYVILLE...

AT 6 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM NEAR AND JUST EAST OF SHELBYVILLE. AMATEUR
RADIO OPERATORS REPORTED PEA SIZE HAIL JUST SOUTH AND EAST OF
SHELBYVILLE WITH THIS STORM. BRIEF VERY HEAVY RAINFALL ALSO WAS
OCCURRING.

THE STORM WAS MOVING EAST-NORTHEAST AROUND 30 MPH AND WILL PASS
BETWEEN PEYTONA AND BAGDAD BY 615 PM EDT.

FUNK
Special weather statement, Mar 14, 6:13 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT WED MAR 14 2007

KYZ036-142300-
SCOTT-
613 PM EDT WED MAR 14 2007

...STRONG STORMS MOVING INTO SCOTT COUNTY...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF GEORGETOWN...AND MOVING EAST AT
35 MPH...AND ANOTHER MOVING INTO WESTERN SCOTT COUNTY NEAR STAMPING
GROUND.

FREQUENT DEADLY LIGHTNING...GUSTY WINDS...HEAVY RAIN WITH RAINFALL
AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE MILE...AND SMALL PEA OR MARBLE SIZE HAIL...ARE EXPECTED
WITH THIS STORM.

THIS STORM WILL BE...
  NEAR DAVIS BY 620 PM EDT.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, Mar 14, 6:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT WED MAR 14 2007

KYZ037-142300-
HARRISON-
622 PM EDT WED MAR 14 2007

...STRONG STORMS TO AFFECT HARRISON COUNTY...

AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF CYNTHIANA...OR 14 MILES SOUTH OF
WILLIAMSTOWN...AND MOVING EAST AT 35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE...
  NEAR BRECKINRIDGE BY 630 PM EDT.
  NEAR KELAT BY 635 PM EDT.
  NEAR ODDVILLE BY 640 PM EDT.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:56 PM EDTSevere Thunderstorm WarningLMKWashington20 min
Mar 14, 5:28 PM EDTSevere Thunderstorm WarningLMKShelby32 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningLMKBreckinridge42 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.